# SDR C2XA07RI100

- Difficulty date: November 25, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 12,984 hours, 10,179 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0491
- Condition: Defective
- Location: Cockpit
- Part time: 13,464 hours, 10,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2490 - EWR - CREW REPORTED THAT LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  CREW PROCEEDED WITH AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LANDING GEAR CONTROL LEVER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
